Radial Basis Function Interpolation in Sobolev Spaces and Its Applications
Year: 2007
Journal of Computational Mathematics, Vol. 25 (2007), Iss. 2 : pp. 201–210
Abstract
In this paper we study the method of interpolation by radial basis functions and give some error estimates in Sobolev space Hk(Ω) (k≥1). With a special kind of radial basis function, we construct a basis in Hk(Ω) and derive a meshless method for solving elliptic partial differential equations. We also propose a method for computing the global data density.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2007-JCM-8685
Journal of Computational Mathematics, Vol. 25 (2007), Iss. 2 : pp. 201–210
Published online: 2007-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 10
Keywords: Sobolev space Radial basis function Global data density Meshless method.